RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1977, Volume 232, Number 3, Pages 524–527 (Mi dan40877)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

Sufficient conditions for simultaneous optimality of systems

A. I. Moskalenko

Irkutsk State University

Full text: PDF file (546 kB)

Bibliographic databases:
UDC: 519.35
Presented: Н. Н. Красовский
Received: 15.04.1976

Citation: A. I. Moskalenko, “Sufficient conditions for simultaneous optimality of systems”, Dokl. Akad. Nauk SSSR, 232:3 (1977), 524–527

Citation in format AMSBIB
\Bibitem{Mos77}
\by A.~I.~Moskalenko
\paper Sufficient conditions for simultaneous optimality of systems
\jour Dokl. Akad. Nauk SSSR
\yr 1977
\vol 232
\issue 3
\pages 524--527
\mathnet{http://mi.mathnet.ru/dan40877}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0493601}
\zmath{https://zbmath.org/?q=an:0371.49006}


Linking options:
  • http://mi.mathnet.ru/eng/dan40877
  • http://mi.mathnet.ru/eng/dan/v232/i3/p524

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Gurman, Ni Ming Kang, “Degenerate problems of optimal control. I”, Autom. Remote Control, 72:3 (2011), 497–511  mathnet  crossref  mathscinet  zmath  isi  elib
    2. V. I. Gurman, I. V. Rasina, “Sufficient optimality conditions in hierarchical models of nonuniform systems”, Autom. Remote Control, 74:12 (2013), 1935–1947  mathnet  crossref  isi
  • Number of views:
    This page:28
    Full text:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020